Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 34, NWS Tampa Bay, FL

December 29, 2012

NWS Tampa Bay, FL issued this small craft advisory at Dec 29, 2012, 4:57 AM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 4:57 AM EST (09:57 UTC)
Expired
Dec 30, 2012, 4:00 PM EST
In force
35 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WHUS72 KTBW 290957
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
457 AM EST SAT DEC 29 2012

...GUSTY WINDS AND HAZARDOUS SEAS THIS WEEKEND...

.SOUTH TO SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 20 KNOTS
AHEAD OF A COLD FRONT THIS MORNING...THEN SHIFT TO THE NORTHWEST
BEHIND THE COLD FRONT LATER TODAY.

GMZ850-853-870-873-292230-
/O.NEW.KTBW.SC.Y.0034.121229T0957Z-121230T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
457 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS AROUND 20 KNOTS THIS MORNING
  WILL SHIFT TO THE NORTHWEST AT 20 KNOTS FROM NORTH TO SOUTH
  TODAY. SEAS WILL BUILD UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-856-876-292230-
/O.NEW.KTBW.SC.Y.0034.121229T2100Z-121230T2100Z/
TAMPA BAY WATERS-BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
457 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL SHIFT TO
  THE NORTHWEST AND INCREASE TO AROUND 20 KNOTS BY THIS AFTERNOON.
  SEAS WILL BUILD UP TO 7 FEET WITH BAY WATERS BECOMING CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
5 follow-up statements
416 
WHUS72 KTBW 291529
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1029 AM EST SAT DEC 29 2012

...GUSTY WINDS AND HAZARDOUS SEAS THIS WEEKEND...

.SOUTH TO SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 20 KNOTS
AHEAD OF A COLD FRONT THIS MORNING...THEN SHIFT TO THE NORTHWEST
BEHIND THE COLD FRONT LATER TODAY.

GMZ850-853-870-873-300000-
/O.CON.KTBW.SC.Y.0034.000000T0000Z-121230T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
1029 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS AROUND 20 KNOTS THIS MORNING 
  WILL SHIFT TO THE NORTHWEST AT 20 KNOTS FROM NORTH TO SOUTH 
  TODAY. SEAS WILL BUILD UP TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-856-876-300000-
/O.CON.KTBW.SC.Y.0034.121229T2100Z-121230T2100Z/
TAMPA BAY WATERS-BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1029 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL SHIFT 
  TO THE NORTHWEST AND INCREASE TO AROUND 20 KNOTS BY THIS 
  AFTERNOON. SEAS WILL BUILD UP TO 7 FEET WITH BAY WATERS 
  BECOMING CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
718 
WHUS72 KTBW 292121
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
421 PM EST SAT DEC 29 2012

...GUSTY WINDS AND HAZARDOUS SEAS EXPECTED THROUGH SUNDAY...

.NORTHWEST TO NORTH WINDS IN THE 20 TO 25 KNOT RANGE IN THE
WAKE OF A COLD FRONT CAN BE EXPECTED ACROSS THE GULF AND TAMPA
BAY WATERS TONIGHT THROUGH SUNDAY. THESE STRONG AND GUSTY WINDS
WILL PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH THE PERIOD.

GMZ830-850-853-856-870-873-876-300930-
/O.CON.KTBW.SC.Y.0034.000000T0000Z-121230T2100Z/
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
421 PM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND WAVES: NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE IN
  THE WAKE OF A COLD FRONT ARE EXPECTED TO CONTINUE ACROSS THE
  GULF AND TAMPA BAY WATERS TONIGHT THROUGH SUNDAY WITH SEAS
  BUILDING TO 7 FEET WITH THE TAMPA BAY WATERS REMAINING CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
106 
WHUS72 KTBW 300909
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
409 AM EST SUN DEC 30 2012

...GUSTY WINDS AND HAZARDOUS SEAS EXPECTED THROUGH SUNDAY...

.GUSTY WINDS IN THE WAKE OF A COLD FRONT WILL GRADUALLY DIMINISH
THIS AFTERNOON.

GMZ830-850-853-856-870-873-876-302100-
/O.CON.KTBW.SC.Y.0034.000000T0000Z-121230T2100Z/
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
409 AM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS DIMINISHING TO 15 TO
  20 KNOTS IN THE AFTERNOON. SEAS OF 6 TO 8 FEET WILL SUBSIDE TO 4
  TO 6 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
832 
WHUS72 KTBW 301509
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1009 AM EST SUN DEC 30 2012

...GUSTY WINDS AND HAZARDOUS SEAS EXPECTED THROUGH SUNDAY...

.GUSTY WINDS IN THE WAKE OF A COLD FRONT WILL GRADUALLY DIMINISH
THIS AFTERNOON.

GMZ830-850-853-856-870-873-876-302100-
/O.CON.KTBW.SC.Y.0034.000000T0000Z-121230T2100Z/
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1009 AM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS DIMINISHING TO 15 
  TO 20 KNOTS IN THE AFTERNOON. SEAS OF 6 TO 8 FEET WILL SUBSIDE 
  TO 4 TO 6 FEET TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
523 
WHUS72 KTBW 302123
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
423 PM EST SUN DEC 30 2012

......WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS...

.WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS THIS AFTERNOON 
AS HIGH PRESSURE MOVES BY NORTH OF THE WATERS.

GMZ830-850-853-856-870-873-876-302230-
/O.EXP.KTBW.SC.Y.0034.000000T0000Z-121230T2100Z/
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
423 PM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY HAS EXPIRED AS WINDS AND SEAS HAVE
SUBSIDED BELOW ADVISORY LEVELS THIS AFTERNOON. .

$$

HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 4:40 AM EST, 17 minutes earlier.

Area forecast discussion, Dec 29, 4:40 AM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
440 AM EST SAT DEC 29 2012

.SHORT TERM (TODAY - MONDAY)...LINE OF SHOWERS AND THUNDERSTORMS
OVER THE EASTERN GULF WILL MOVE ONSHORE IN LEVY COUNTY BY 5 AM...
PINELLAS COUNTY BETWEEN 7 AND 8 AM...THEN TO SARASOTA BY 10 AM AND
FORT MYERS EARLY IN THE AFTERNOON. MODELS SHOW THE LINE WEAKENING
SIGNIFICANTLY AFTER PASSING TAMPA BAY...BUT IT WILL LIKELY HOLD
TOGETHER LONG ENOUGH SO THAT MOST AREAS SEE SOME RAIN.

BEHIND THE FRONT THE WINDS WILL SHIFT TO THE NORTHWEST AND BECOME
GUSTY. WE WILL SEE AT LEAST A MODERATE RISK OF DANGEROUS RIP
CURRENTS AT THE BEACHES TODAY SO WILL ISSUE A BEACH HAZARD
STATEMENT FOR THAT. TEMPERATURES WILL BEGIN TO FALL BEHIND THE
FRONT DURING THE LATE MORNING AND AFTERNOON HOURS.

SKIES WILL BECOME MOSTLY CLEAR OVERNIGHT WITH NORTHWEST TO NORTH
WINDS AT 5 TO 7 MPH. WIND CHILL VALUES MAY BRIEFLY DROP BELOW 35
PERCENT ACROSS HILLSBOROUGH AND POLK COUNTIES...BUT OUR WINDS
USUALLY END UP DROPPING OFF FASTER THAN GUIDANCE SUGGESTS SO WILL
HOLD OFF ON ISSUING AN ADVISORY FOR TONIGHT. TEMPERATURES MAY
JUST TOUCH 32 DEGREES OVER LEVY COUNTY SO DO NOT PLAN TO ISSUE
ANY FREEZE WATCHES OR WARNINGS EITHER.

SUNDAY WILL BE A MOSTLY SUNNY BUT COOL DAY. TEMPERATURES MAY NOT
BREAK OUT OF THE 50S FOR THE NATURE COAST...BUT SHOULD REACH 60 OR
SO AROUND TAMPA BAY...AND THE MID 60S AROUND FORT MYERS.

WINDS WILL TURN NORTHEASTERLY SUNDAY NIGHT BRINGING MOISTURE IN
FROM THE ATLANTIC. THE INCREASED CLOUD COVER SHOULD KEEP
TEMPERATURES FROM DROPPING OFF AS MUCH AS THEY COULD HAVE...SO DO
NOT EXPECT A FREEZE AT THIS TIME.

WE WILL BEGIN OUR WARM-UP ON MONDAY WITH TEMPERATURES BACK INTO
THE UPPER 60S NORTH...LOWER 70S CENTRAL...AND MIDDLE 70S SOUTH.

.LONG TERM (MONDAY NIGHT-FRIDAY)...
THE OVERALL PATTERN FOR THE LONG TERM LOOKS ON TRACK...BUT THERE ARE
SOME TIMING DIFFERENCES BETWEEN THE MODELS WITH THE ECMWF/CANADIAN
ABOUT 18 TO 24 HOURS SLOWER WITH THE NEXT COLD FRONT DURING THE
SECOND HALF OF NEXT WEEK. FOR NOW HAVE GENERALLY LEANED TOWARD THE
ECMWF/CANADIAN AND PUT RAIN CHANCES IN THE FORECAST FOR WEDNESDAY
AFTERNOON THROUGH FRIDAY. THE HIGHEST POPS LOOK TO BE DURING
THURSDAY AFTERNOON THROUGH FRIDAY AS THE FRONT APPROACHES FROM THE
NORTHWEST AND MOVES ACROSS THE REGION. TEMPERATURES WILL MODERATE TO
A FEW DEGREES ABOVE NORMAL FOR TUESDAY THROUGH THURSDAY NIGHT...THEN
COOL BACK TO CLOSER TO NORMAL TO END THE WEEK.

&&

.AVIATION...
AREAS OF IFR/LOCAL LIFR CEILINGS WITH SOME MVFR/LOCAL IFR
VISIBILITIES WILL CONTINUE EARLY THIS MORNING. THEN SHOWERS AND A
FEW THUNDERSTORMS AHEAD OF THE COLD FRONT WILL MOVE ACROSS THE
REGION CAUSING SOME MORE MVFR/LOCAL IFR CONDITIONS ALONG WITH THE
POTENTIAL FOR SOME GUSTY WINDS UP TO AROUND 30 KNOTS...POSSIBLY
HIGHER IN THE STRONGER STORMS AROUND THE TAMPA BAY AREA. THE
PRECIPITATION SHOULD END FROM NORTH TO SOUTH THIS AFTERNOON WITH VFR
CONDITIONS RETURNING BY TONIGHT.

&&

.MARINE...OUTSIDE OF SHOWERS AND THUNDERSTORMS...WINDS ARE
SOUTHERLY NOW AT 15 TO 20 KNOTS AND WILL BE INCREASING THROUGH THE
DAY FROM NORTH TO SOUTH AS WINDS SHIFT TO WEST...THEN NORTHWEST
BEHIND A COLD FRONT. EXPECT WINDS AROUND 20 KNOTS THROUGH THE
FIRST PART OF SUNDAY WITH SEAS AS HIGH AS 7 OR 8 FEET OFFSHORE.
CONDITIONS WILL IMPROVE FOR THE MIDDLE OF THE WEEK WITH THE NEXT
SYSTEM NOT REACHING OUR AREA UNTIL AT LEAST THURSDAY.

&&

.FIRE WEATHER...COLD FRONT MOVES THROUGH TODAY WITH SOME SHOWERS
AHEAD OF IT. DRIER AIR WILL BRING SOME CRITICALLY LOW HUMIDITIES
TO OUR REGION ON SUNDAY...BUT WINDS SHOULD NOT BE AN ISSUE SO DO
NOT EXPECT TO NEED RED FLAG WARNINGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  72  42  61  49 /  80  10   0  10
FMY  79  48  67  52 /  60  10   0   0
GIF  74  39  61  48 /  80  10   0  10
SRQ  72  46  63  48 /  80  10   0  10
BKV  71  36  60  41 /  80  10   0  10
SPG  70  48  60  52 /  80  10   0  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH SUNDAY AFTERNOON FOR
     CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST SUNDAY FOR
     ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
     SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM EST
     SUNDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA
     BEACH TO ENGLEWOOD OUT 20 TO 60 NM-TAMPA BAY WATERS.

&&

SHORT TERM/MARINE/FIRE WEATHER...JILLSON
LONG TERM/AVIATION...CLOSE
Hazardous weather outlook, Dec 28, 5:44 AM EST, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
544 AM EST FRI DEC 28 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-282245-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
544 AM EST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
AN AREA OF LOW PRESSURE WILL MOVE ACROSS LOUISIANA TODAY AND
ACROSS GEORGIA TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP
AHEAD OF THIS SYSTEM LATER TODAY AND TONIGHT. SEVERE THUNDERSTORMS
ARE NOT EXPECTED.

...RIP CURRENT IMPACT...
INCREASING SOUTH TO SOUTHWESTERLY WINDS AHEAD OF A COLD FRONT WILL
RESULT IN AN ENHANCED RISK OF RIP CURRENTS LATER TONIGHT.

...WIND AND SEA IMPACT...
WINDS WILL SHIFT TO THE SOUTH AND SOUTHWEST AND INCREASE TO 15 TO
20 KNOTS OVERNIGHT. SEAS WILL BUILD UP TO 5 FEET OFFSHORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION ON SATURDAY.
THUNDERSTORMS ARE LIKELY...BUT ARE EXPECTED TO STAY BELOW SEVERE
LIMITS. SOME MAY BE ACCOMPANIED BY STRONG GUSTY WINDS AND DEADLY
LIGHTNING.

GUSTY NORTHWESTERLY WINDS BEHIND THE COLD FRONT WILL RESULT IN
ROUGH SEAS...HIGH SURF AND DANGEROUS RIP CURRENTS THROUGH THE
WEEKEND.

THE NEXT WEATHER SYSTEM SHOULD APPROACH THE AREA WEDNESDAY NIGHT
OR THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

In the hours before

Special weather statement, Dec 29, 2:13 AM EST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
213 AM EST SAT DEC 29 2012

FLZ039-290800-
LEVY-
213 AM EST SAT DEC 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR LEVY COUNTY FOR
STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 300 AM EST...

AT 210 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR CEDAR KEY...MOVING NORTHEAST AT 60
MPH WILL AFFECT CEDAR KEY...OTTER CREEK AND BRONSON.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...
FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.

&&

LAT...LON 2954 8265 2954 8256 2948 8255 2949 8241
      2915 8287 2916 8298 2911 8302 2914 8308
      2909 8306 2909 8308 2910 8309 2914 8310
      2918 8307 2923 8310 2957 8269 2957 8266
TIME...MOT...LOC 0713Z 228DEG 53KT 2917 8302

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 2:13 AM ESTSpecial Weather StatementTBWLevy47 min
Dec 29, 2:16 AM ESTSpecial Marine WarningTBW59 min
Dec 29, 3:55 AM ESTSpecial Marine WarningTBW95 min
Dec 29, 4:39 AM ESTBeach Hazards StatementTBWPinellas35 hr
Dec 29, 2:10 PM ESTFreeze WarningTBW18 hr
Dec 29, 2:15 PM ESTWind Chill AdvisoryTBWHardee, Highlands, Polk18 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.